# SDR UIEA2025042200562

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N862GT
- Make and model: Boeing 747-8F
- Aircraft serial: 67149
- Aircraft time: 10,344 hours, 1,654 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Nr 20 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#20 V/C FLAP LSA LAYER DAMAGED.( PERFORMED REPAIR AT LSA LAYER DAMAGED AREA AS PER CMM 57-55-42 REPAIR 17-1. NO FURTHER DEFECTS NOTED. )
